# SDR MWEA96592

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 176-186
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PREVIOUS REPAIR AT STA 544 TO 558, LONGERON 176 TO 186 THAT NEEDS REWORK.  INSTALLED DOUBLER REPAIR IAW SRM 53-04 FIG 22.
